Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed with elevated thyroid antibodies, herniated disc. Any correlation between these two?

I have a herniated disc at C5-6. It was recently discovered on MRI and it is described as "large left-sided disc protrusion" with extruded fragment. I was recently diagnosed with elevated thyroid antibodies. I'm wondering if there is any correlation between the two. No one in my family has ever had thyroid problems. Thanks
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
There is no correlation as such between a cervical disc prolapse & raised thyroid antibodies. Are you having a thyroid problem? Are you on thyroid medication?why were Thyroid antibodies done in first place?

Thyroid antibodies may be positive in persons without thyroid disease. If you have no thyroid disorder, thyroid function testing every 1-3 years may be sufficient. Consult an Endocrinologist for proper evaluation
Best wishes.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor